I had the implanon fitted Feb this year, but since about a month ago ive been suffering with very weird mood swings. One minute Im happy, the next I get really irritable and get angry easily, then i feel really depressed. Ive been with my boyfriend for ten months now and i really do love him, but when i get im these depressing moods I feel as if i don't love him anymore. Also if he says something to me ill twist it round and get really irritable and ill be like that for the rest of the day. i do not no if it is my implant as my sister who has autism tried to commit suicide last month and my dad committed suicide when i was seven and it was fathers day the other day. i just want my mood swings to go away, i feel as if nobody likes me anymore when im with my friends, even though i no their there for me, and the mood swings are really effecting my relationship also because of them i havent been doing so well at college and keep taking a lot of time off. im only seventeen and dont want to get the implanon removed, i dont want no babies. i just want to no whats up with me, my mum suffers with depression sometimes because she hasn't got enough chemicals in her brain, it gets passed down through my family.. is that the promlem??
i just need helppp!!
Hormones can cause mood swings, but you've got a lot going on. You need a therapist. And there's no scientific evidence of a chemical "shortage" or imbalance in anyone, so not only is there no evidence your mother has one, there's none that you have one. These disorders do run in families, but nobody knows whether it's learned or inherited, so no use worrying about it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.